RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Transform. Groups, 2016, Volume 21, Issue 1, Pages 181–196 (Mi trgr1)  

This article is cited in 3 scientific papers (total in 3 papers)

Lax operator algebras and gradings on semisimple Lie algebras

O. K. Sheinmanab

a Steklov Mathematical Institute, Gubkina 8, Moscow 119991, Russia
b Independent University of Moscow, B. Vlasievskii 11, Moscow, Russia

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Russian Foundation for Basic Research 14-01-00012-a
Supported in part by the program "Fundamental Problems of Nonlinear Dynamics" of the Russian Academy of Sciences, and by the RFBR project 14-01-00012-a.


DOI: https://doi.org/10.1007/S00031-015-9340-y


Bibliographic databases:

ArXiv: 1406.5017
Document Type: Article
Received: 11.08.2014
Accepted:14.11.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/trgr1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. K. Sheinman, “Hierarchies of finite-dimensional Lax equations with a spectral parameter on a Riemann surface and semisimple Lie algebras”, Theoret. and Math. Phys., 185:3 (2015), 1816–1831  mathnet  crossref  crossref  adsnasa  isi  elib  scopus
    2. O. K. Sheinman, “Semisimple Lie Algebras and Hamiltonian Theory of Finite-Dimensional Lax Equations with Spectral Parameter on a Riemann Surface”, Proc. Steklov Inst. Math., 290 (2015), 178–188  mathnet  crossref  crossref  isi  elib  scopus
    3. O. K. Sheinman, “Lax operator algebras and integrable systems”, Russian Math. Surveys, 71:1 (2016), 109–156  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019